# SDR 06FDEA03114

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND CRACK ON RHW STRINGER 13.   REPAIR CARRIED OUT AT STRINGER 13 RT WING STA XORS 577 AS PER SRM 57-20-00 FIGURE 10   VOLUME I.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
